# SDR AALA20031347

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO)  RT SIDE MID GALLEY EMERGENCY LIGHTS INOPERATIVE. REPAIRED BROKEN WIRE UNDER CARPET FOR RIGHT SIDE MID GALLEY EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
